# SDR UALA2012092405429

- Difficulty date: September 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 42,526 hours, 17,135 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Part serial: 5731
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV AND CRG DET FAULT DISPLAYED ON UPPER ECAM SCREEN - SMOKE.  RESET ONCE PER FM, CAME BACK ON AFTER 5 MINUTES.  REPLACED SDCU PER MM26-17 -34, GROUND CHECK NORMAL.
